{"id":4513579991106,"title":"NUROMOL Tabs 12s","handle":"nuromol-tabs-12s","description":"\u003cp\u003eA unique combination of ibuprofen and paracetamol, designed especially to provide stronger pain relief and last longer\u003c\/p\u003e\n\u003cp\u003e\u003cb\u003eIngredients:\u003c\/b\u003e Contains 200mg ibuprofen \u0026amp; 500mg paracetamol. Gluten free, lactose \u0026amp; sucrose free, wheat free. Contains no preservatives.\u003c\/p\u003e\n\u003cp class=\"small\"\u003eDo not use if you have a stomach ulcer. Reckitt Benckiser, Auckland.\u003c\/p\u003e\n\u003cp class=\"small\"\u003eAlways read the label. Use only as directed. Incorrect use could be harmful.\u003cbr\u003eIf symptoms persist see your healthcare professional.\u003c\/p\u003e","published_at":"2020-04-17T11:18:36+12:00","created_at":"2020-04-17T11:18:36+12:00","vendor":"Reckitt Benckiser","type":"Medicines","tags":["Pain Relief"],"price":1590,"price_min":1590,"price_max":1590,"available":false,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":31844451811394,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"2387867","requires_shipping":true,"taxable":true,"featured_image":null,"available":false,"name":"NUROMOL Tabs 12s","public_title":null,"options":["Default Title"],"price":1590,"weight":0,"compare_at_price":null,"inventory_quantity":0,"inventory_management":"shopify","inventory_policy":"deny","barcode":""}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/2DF_800_1.jpg?v=1587080286"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/2DF_800_1.jpg?v=1587080286","options":["Title"],"media":[{"alt":null,"id":6255130509378,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/2DF_800_1.jpg?v=1587080286"},"aspect_ratio":1.0,"height":800,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0250\/5356\/products\/2DF_800_1.jpg?v=1587080286","width":800}],"content":"\u003cp\u003eA unique combination of ibuprofen and paracetamol, designed especially to provide stronger pain relief and last longer\u003c\/p\u003e\n\u003cp\u003e\u003cb\u003eIngredients:\u003c\/b\u003e Contains 200mg ibuprofen \u0026amp; 500mg paracetamol. Gluten free, lactose \u0026amp; sucrose free, wheat free. Contains no preservatives.\u003c\/p\u003e\n\u003cp class=\"small\"\u003eDo not use if you have a stomach ulcer. Reckitt Benckiser, Auckland.\u003c\/p\u003e\n\u003cp class=\"small\"\u003eAlways read the label. Use only as directed. Incorrect use could be harmful.\u003cbr\u003eIf symptoms persist see your healthcare professional.\u003c\/p\u003e"}

NUROMOL Tabs 12s

Product Description
$15.90

or 6 weekly interest-free payments of$2.65 Laybuy What's this?

Maximum quantity available reached.

A unique combination of ibuprofen and paracetamol, designed especially to provide stronger pain relief and last longer

Ingredients: Contains 200mg ibuprofen & 500mg paracetamol. Gluten free, lactose & sucrose free, wheat free. Contains no preservatives.

Do not use if you have a stomach ulcer. Reckitt Benckiser, Auckland.

Always read the label. Use only as directed. Incorrect use could be harmful.
If symptoms persist see your healthcare professional.